# SDR SWAA981932

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND (AFT CARGO BAY) SUPPORT BRACE BRACKETS BROKEN AT BS 727, LBL 1 AND RBL 2 (2) PLACES, WL 163.  REMOVED AND REPLACED PER BOEING SRM.\N\N\N\N\N\N\N\N\N\N\N\N\N\N\NREPAIRED PER BOEING SRM.
